# SDR SWAA2023101707853

- Difficulty date: October 5, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP FOR POWER SUPPLY/BATTERY PACK M1673<[01] REMOVE & REPLACE BATTERY PACK M1673 PER B737 AMM 33-51-06-960-805. PERFORM TEST OF BATTERY PACK OER B737 AMM 33-51-06-960-805 TEST PASSED;[02] VERIFIED STEP # 1
